Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A note on ``Regularity lemma for distal structures''


Author: Pierre Simon
Journal: Proc. Amer. Math. Soc. 144 (2016), 3573-3578
MSC (2010): Primary 03C45, 03C98; Secondary 05C35, 05C69, 05D10
DOI: https://doi.org/10.1090/proc/13080
Published electronically: March 18, 2016
MathSciNet review: 3503725
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, Chernikov and Starchenko prove that graphs defined in distal theories have strong regularity properties, generalizing previous results about graphs defined by semi-algebraic relations. We give a shorter, purely model-theoretic proof of this fact, though with no explicit bounds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03C45, 03C98, 05C35, 05C69, 05D10

Retrieve articles in all journals with MSC (2010): 03C45, 03C98, 05C35, 05C69, 05D10


Additional Information

Pierre Simon
Affiliation: Univ Lyon, Université Claude Bernard Lyon 1, CNRS UMR 5208, Institut Camille Jordan, 43 blvd. du 11 novembre 1918, F-69622 Villeurbanne cedex, France
Email: simon@math.univ-lyon1.fr

DOI: https://doi.org/10.1090/proc/13080
Received by editor(s): September 16, 2015
Published electronically: March 18, 2016
Additional Notes: This research was partially supported by ValCoMo (ANR-13-BS01-0006).
Communicated by: Mirna Dzamonja
Article copyright: © Copyright 2016 American Mathematical Society